Testosterone replacement causing high blood pressure?

Discuss Testosterone replacement causing high blood pressure? at the Men's Health Forum; I am currently on Androgel 5mg/ a day. I have been noticing that my blood pressure has been a lot ...

Go Back   MESO-Rx > Medicine > Men's Health Forum


Closed Thread
 
LinkBack Thread Tools Display Modes
  #1  
Old 02-09-2004, 07:36 PM
Junior Member
 
Join Date: Feb 2004
Posts: 15
Default Testosterone replacement causing high blood pressure?

I am currently on Androgel 5mg/ a day. I have been noticing that my blood pressure has been a lot higher lately. Can a replacement dose of testosterone cause high blood pressure? Any help would be appreciated. Thanks.
  #2  
Old 02-09-2004, 09:44 PM
Senior Member
 
Join Date: Dec 2003
Posts: 330
Default

Yes hormone replacement will cause your blood pressure to elevate slightly, maybe to the level of hypertensive but it should drop as the body adjusts to the new level of hormone. This normal unless it is way up there.
Sponsored Links
  #3  
Old 02-10-2004, 12:10 AM
Junior Member
 
Join Date: Feb 2004
Posts: 15
Default

Quote:
Originally Posted by ENDRO
Yes hormone replacement will cause your blood pressure to elevate slightly, maybe to the level of hypertensive but it should drop as the body adjusts to the new level of hormone. This normal unless it is way up there.
I have been using Androgel for about 3 months. Still... my blood pressure has not adjusted. Trouble is, I would hate to get off of Androgel because it gives me a great sex drive. Thanks Endro.
  #4  
Old 02-10-2004, 07:32 PM
Junior Member
 
Join Date: Feb 2004
Posts: 15
Default

Quote:
Originally Posted by sime
I have been using Androgel for about 3 months. Still... my blood pressure has not adjusted. Trouble is, I would hate to get off of Androgel because it gives me a great sex drive. Thanks Endro.
I would appreciate if SWALE could give a little input here. Thanks.
  #5  
Old 02-10-2004, 11:33 PM
Senior Member
 
Join Date: Dec 2003
Posts: 330
Default

Quote:
Originally Posted by sime
I would appreciate if SWALE could give a little input here. Thanks.
WOW three months at that dose and it is still high I dont know what to say.
  #6  
Old 02-14-2004, 03:51 AM
Doctor of Osteopathic Medicine
 
Join Date: Dec 2003
Location: Lansing, MI
Posts: 2,084
Default

Usually this happens only to those patients who suffer CHF (Congestive Heart Failure) or kidney failure.

On the other hand, NOTHING surprises me anymore. You may also have just developed HTN at that same point in time on your own. Or, you may be quite sensitive to the CNS-stimulating properties of the DHT boost you are getting from the transdermal delivery system.
  #7  
Old 02-14-2004, 01:03 PM
Junior Member
 
Join Date: Feb 2004
Posts: 15
Default

Quote:
Originally Posted by SWALE
Usually this happens only to those patients who suffer CHF (Congestive Heart Failure) or kidney failure.

On the other hand, NOTHING surprises me anymore. You may also have just developed HTN at that same point in time on your own. Or, you may be quite sensitive to the CNS-stimulating properties of the DHT boost you are getting from the transdermal delivery system.
I have checked out my heart many times. In fact, I got it checked out last month with an EKG. The doctor said my heart is just fine. Could I possibly be holding too much water? Maybe an herbal diuretic such as Dandilion root would help? Thank you very much for your help SWALE. Let me know what you think about the water retention and diuretic. Thanks again.
  #8  
Old 02-14-2004, 01:17 PM
Doctor of Osteopathic Medicine
 
Join Date: Dec 2003
Location: Lansing, MI
Posts: 2,084
Default

Well, that is just not a call I can make from here. Sorry.
  #9  
Old 06-09-2010, 07:30 PM
Michael Scally MD's Avatar
Doctor of Medicine
 
Join Date: Mar 2006
Location: Texas; Italy
Posts: 12,420
Default Re: Testosterone replacement causing high blood pressure?

Quote:
Originally Posted by sime View Post
I am currently on Androgel 5mg/ a day. I have been noticing that my blood pressure has been a lot higher lately. Can a replacement dose of testosterone cause high blood pressure? Any help would be appreciated. Thanks.
Quote:
Originally Posted by SWALE View Post
Usually this happens only to those patients who suffer CHF (Congestive Heart Failure) or kidney failure.

On the other hand, NOTHING surprises me anymore. You may also have just developed HTN at that same point in time on your own. Or, you may be quite sensitive to the CNS-stimulating properties of the DHT boost you are getting from the transdermal delivery system.

This post by Swale does not surprise me. If this was typical for Swale's posts and comment, it demonstrates his complete ignorance and buffoonery. Imagine telling someone they have "CHF (Congestive Heart Failure) or kidney failure" because of a rise in blood pressure from TRT! And Swale did not even go so far as to ask the BP! Idiot.
__________________
HPTA Restoration (PCT/AIH) & AAS Cycles Consultations Available.

Email for free copy (pdf), "Anabolic Steroids - A Question of Muscle: Human Subject Abuses in Anabolic Steroid Research."

Email - [email protected]
Twitter - https://twitter.com/#!/michaelscally
Blog - http://michaelscally.blogspot.com/
FaceBook - https://www.facebook.com/profile.php?id=100000559797692
Post Cycle Therapy (PCT)/ Androgen Induced Hypogonadism (AIH) - https://www.facebook.com/groups/609337655745437/
  #10  
Old 06-09-2010, 09:08 PM
Senior Member
 
Join Date: Jan 2009
Posts: 540
Default Re: Testosterone replacement causing high blood pressure?

You have to go back 6 years to have something to rant about? You are in need of a Mental Health Adviser in the worst way. You do know this I hope. In the mean time your venum does no good for anyone and causes you to lose what little credability you have left. Not to mention all those who come here for help yet that run quickly from this forum, soon after reading the negetive shit you spout.
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:31 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.